# SDR CA020510021

- Difficulty date: April 30, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Doug C54E-DC
- Aircraft time: 35,204 hours
- Engine: Pwa R2000*
- System (JASC): 7414 · Magneto/Distributor
- Part: Retainer
- Part number: 1021488
- Condition: Worn
- Location: Magneto
- Component: Magneto, Bendix, SF14RN8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RETAINER FOR VERNIER DRIVE COUPLING WORN ON ITS FLATS, ALLOWING VERNIER TO SLIP AND THEREFORE (ENGINE) TIMING TO CHANGE. OVERHAUL SHOPS HAVE BEEN NOTIFIED.
